# SDR GTIA2019092034636

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 51,996 hours, 24,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 FUMES ON APU BLEED AND ENGINE BLEED ON APPROACH AND TAXI IN BURNING OIL SMELL. PERFORMED TSM 05-50-00-810-831-A FOUND PACK 1 TO BE CONTAMINATED.
